Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Irritation in the vagina after using a particular soap. How can I relieve it with home remedy?

I Believe I have Irritant Vaginitis . I used a soap I really shouldn t have but I had to was I did however forget to not use it in my vaginal region period. I know what kinds of soap i can use without issues. My whole body reacted but went away rather fast, but in my vaginal region not so much. What can I do to ease the irritation and treat this reaction from home?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
if indeed you are having a reaction to the soap, them the first step is to avoid using the soap, which it sounds like you are doing already. you can usually use a hydrocortisone cream to help with this type if irritation, and this is available in most pharmacies over the counter. if things get worse or persist despite avoiding the soap, you should see your doctor as it may be something else and require treatment.

I hope this helps, please let me know if you have any more questions.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor